# SDR A6WA2017010245517

- Difficulty date: December 22, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 34,863 hours, 33,264 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R36026
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 605 IS CRACKED JUST ABOVE AND BELOW STRINGER 9L IN THE CARGO BAY.     REPAIRED THE FRAME IAW REO 601R-53-61-5214, REV A.
